# SDR FDEA202412301852

- Difficulty date: December 30, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 43,504 hours, 23,194 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Zone 300
- Component: Elevator, Airbus
- Component part number: A5527605500095
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TOP SKIN FOUND WATER INGRESS BETWEEN ER2 AND ER3. REPAIRED THE DAMAGED AREA OF LH ELEVATOR TOP SKIN BETWEEN ER2 AND ER3 PER A300-600   SRM55-21-12-201 PARA.5.J & SRM51-77-12-201. TRACKING EA 6-5520-T0381697 P1 RAISED AND   ACCOMPLISHED. TITLE: STABILIZERS - ELEVATORS - LH ELEVATOR UPPER SKIN REPAIR - RSC   TRACKING. THIS IS CATEGORY B REPAIR. FOLLOW-UP INSPECTION PER EA 6-5520-T0381697.   MAJOR REPAIR IAW GMM 6-2-100.
